Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Prescribed Minocycline and Trinessa birth control for acne. Why did she bleed?

my daughters dermatologist prescribed Minocycline and Trinessa birth control for her acne which has started to return after 6 months of Accutane. She started the Trinessa 28 days ago and has had a continuous bleed ever since. Should she continue with it, or stop. I read that this is nor unusual but what can she expect if she continues . It is not being used as a firm of birth control so stopping wouldn t be a huge issue. I m concerned.
Asked On : Mon, 24 Dec 2012
Answers:  1 Views:  229
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for writing in.
Trinessa can initially cause bleeding problems.If bleeding is severe you can stop the pill and the bleeding would stop.
Acne is a hormonal disease and hormonal evaluation for polycystic ovarian syndrome should be done.
Hormonal treatment would regularize periods and control acne both.

Hope this helps.

Answered: Sat, 29 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor